×

Found 128 Documents (Results 1–100)

100
MathJax

An inequality for the Lévy distance between two distribution functions and its applications. (Ukrainian, English) Zbl 1224.60170

Teor. Jmovirn. Mat. Stat. 81, 53-64 (2009); translation in Theory Probab. Math. Stat. 81, 59-70 (2010).
MSC:  60J05
PDF BibTeX XML Cite
Full Text: DOI

The portmanteau theorem for Dedekind complete Riesz space-valued measures. (English) Zbl 1076.28004

Takahashi, Wataru (ed.) et al., Nonlinear analysis and convex analysis. Proceedings of the 3rd international conference
(NACA2003), Tokyo, Japan, August 25–29, 2003. Yokohama: Yokohama Publishers (ISBN 4-946552-15-4/hbk). 149-158 (2004).
Reviewer: Hans Weber (Udine)
MSC:  28A33 28B15 46G10
PDF BibTeX XML Cite

A nonstandard approach to the Pettis integral. (English) Zbl 0827.46041

Albeverio, Sergio A. (ed.) et al., Advances in analysis, probability and mathematical physics: contributions of nonstandard analysis. Proceedings of an international conference held July 1992 at the Heinrich Fabri Institut of the University of Tübingen, Germany. Dordrecht: Kluwer Academic Publishers. Math. Appl., Dordr. 314, 75-90 (1995).
MSC:  46G10 46S20
PDF BibTeX XML Cite

Topological function spaces. Transl. from the Russian by R. A. M. Hoksbergen. (English) Zbl 0758.46026

PDF BibTeX XML Cite

Power series with coefficients in spaces without norm. (English. Russian original) Zbl 0701.46004

Sov. J. Contemp. Math. Anal., Arm. Acad. Sci. 24, No. 2, 69-78 (1989); translation from Izv. Akad. Nauk Arm. SSR, Mat. 24, No. 2, 172-181 (1989).
Reviewer: J.Albrycht
MSC:  46A35 40G10 42A24
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification